# SDR FDEA202509161709

- Difficulty date: September 16, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 99,048 hours, 23,606 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB116210
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - LEADING EDGE COMPARTMENT LOWER FORMER AT STATION XOS 559 FOUND   CRACK ABOUT 0.4 INCHES. RIGHT WING LEADING EDGE COMPARTMENT LOWER CRACKED FORMER AT STATION XOS 559   REMOVED AS PER MD-11 SRM 51-35-01-0G AND 51-33-01-0G. FABRICATED FORMER AS PER   DOUGLAS DRAWING ARB1162 REVISION S AND INSTALLED AS PER MD-11 SRM 51-35-01-0G AND 51-  33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
